# SDR UPS00833794

- Difficulty date: September 6, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, IN THE AFT LOWER CARGO COMPT STA 1150 L35R, FITTING IS CRACKED.  REMOVED FITTING IAW DC8 SRM 51-1-20D, LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-1-24, FABRICATED DOUBLERS IAW DC8 SRM 53-2-0, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED FITTING AND DOUBLERS IAW DC8 SRM 51-1-20D.
